# SDR UIEA2023122701019

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INBOARD MAIN FLAP L/E HOLE (FROM 26 IN RH EDGE)( RH WING INBOARD MAIN FLAP, AFT FLAP WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG 201 SHEET 5 PAGE 2-3, 6 AND SRM 51-70-17-0G-0 PAR 4 B FIG 24 PAGE 14, 55 REV.124 DEC 15/2023 )
